T Nation

First Labs After 90 Days. Thoughts and Opinions?


#1

Labs were done fasted after first 3 months, day of injection but before injecting.

Current protocol is 80mg test every 3.5 days with 500iu hcg every 3.5 days.

Biggest issues right now are:
-ED/soft/no morning wood but surprisingly good libido
-fat almost exclusively around abdominal area
-frequent urinating, this one really bothers me
-poor sleep/insomnia
-moody at times/ negative outlook at life sometimes
-did add 16lbs of muscle mass during the past 3 months though so that’s some good news.

Dr consult is in 3 weeks, any words of wisdom or feedback is appreciated until I speak to him.

It’s obvious that my E2 and TSH are screaming for attention, but what approach do you think would be good to discuss with Dr?
Btw prior to starting TRT my E2 was 12 and my TSH was 3.9.
The only thing I changed was get on TRT 3 months ago and start using iodized salt, yet TSH spiked.

Here’s the link to the labs:
https://imgur.com/gallery/1bfw4


#2

Free T looks great, imo. You need to use an AI, increase your current dose of AI or lower your T dose to bring your E2 lower. High E2 will cause libido problems.

You may look into increasing your DHEA dose, or if you’re not taking any currently, looking into buying 25mg micronized DHEA capsules to increase your levels of DHEA.

Your fT3 and fT4 look OK on paper but your TSH is high. My TSH was not as high as yours but it prompted me to start to use iodized everything (salt, supplements) and a few months later to get a full thyroid antibody panel to rule out hashis and grave’s as well as reverse t3.

This may not end up being your problem after all, but in my case my TSH ended up coming down, perhaps due to increased iodine, my fT3 and fT4 looked great on paper (very similar to where yours are, my values were about 0.1 above where yours stand) but my rT3 (reverse T3) was high. My body temperatures were also low. I would be up to 97.7F at noon and then decline from there later in the day. Currently for me it’s still a work in progress but I was able to get liothyronine (t3) prescribed with the purpose of lowering my rT3. Liothyronine is bringing up my body temperatures back to normal. Again, your issue may be different but I was experiencing hypothyroidism symptoms while my fT3 and fT4 were good on paper.

If you haven’t measured your body temperatures, read the thyroid sticky. Or in short, basically I measured my body temperature first thing after wake up, at 9am, noon, 3pm, 6pm and 9pm to see what my thyroid was doing. Ideally you want your wakeup temperature to be 97.7F or above and noon temperature to be 98.6F. Someone correct me if I’m wrong.

One other thing, if your thyroid isn’t operating properly it may explain your fatigue and negative outlook.


#3

Your T numbers are off the charts on your trough day. Means your T dosage is likely a little high. You may want to drop that down for long term health and still add a small amount of arimadex… Thyroid is obviously the immediate concern.


#4

X2 on the above post. Do you want kids or have concern with your testes size? I feel terrible with too much hcg and have high e2 sides even with only 150 ius every other day. I feel much better swapping out low dose hcg with nolvadex on occasion.

I also had T numbers similar to yours at 200 mg test cyp per week and actually feel better closer to 100 mg test cyp per week injecting 25 mg every other day. We all have different sweet spots and for some of us, the rest of our systems can’t keep up with T levels that high. Lowering your T is another way to get your e under more control.

You have ED likely because your estrogen is high. Your tsh is surpsingly high, even with iodine supplementation.


#5

Thank you for all the replies guys. As I mentioned in the original post my TSH prior to starting TRT was 3.9. I decided to use idolized salt and that somehow bumped it up, which I don’t have an explanation for. I’ll be consulting with my physician next week and we’ll either discuss lowering my test levels or starting an E2 blocker and possibly some thyroid meds.